# SDR 2006UALA00812

- Difficulty date: April 26, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY DOOR SN 497 AFT SIDE FRAME HAS DEEP WEAR SPOT AT OB OF TOP STOP FITTING PIN.
